Non-slice linear combinations of algebraic knots

  • Paul Kirk

    Indiana University, Bloomington, United States
  • Matthew Hedden

    Michigan State University, East Lansing, USA
  • Charles Livingston

    Indiana University, Bloomington, USA


We show that the subgroup of the knot concordance group generated by links of isolated complex singularities intersects the subgroup of algebraically slice knots in an infinite rank subgroup.

Cite this article

Paul Kirk, Matthew Hedden, Charles Livingston, Non-slice linear combinations of algebraic knots. J. Eur. Math. Soc. 14 (2012), no. 4, pp. 1181–1208

DOI 10.4171/JEMS/330